# SDR P5CA2020031600067

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 79,772 hours, 13,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 830 - 950 LBL 11" SEAT TRACK FOUND CORROSION.( M/D STA 830 - 950 LBL 11 SEAT TRACK REPAIRED AS PER SRM 53-00-52-2R-12. )
